MathSciNet Relay Station
MathSciNet bibliographic data
MR1872572 17B50 (17B37)
Brown, Kenneth A.; Gordon, Iain The ramification of centres: Lie algebras in positive characteristic and quantised enveloping algebras. Math. Z. 238 (2001), no. 4, 733–779.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement